MAUDE Adverse Event Report: DENTSPLY IH Inc. Atlantis Abutment Zr 00; Abutment, Implant, Dental, Endosseous

DENTSPLY IH Inc. Atlantis Abutment Zr 00; Abutment, Implant, Dental, Endosseous
Catalog Number 35501
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the atlantis abutment fractured, and the resulting fragment led to the explantation of the implant.
 
Additional Manufacturer Narrative
Dentsply sirona became aware of a serious injury that occurred while using the astra tech implant system.This report is for the dental atlantis abutment device.The dental implant device report was submitted separately (3013111692-2026-21820).Products return is requested and they will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.

Brand Name
Atlantis Abutment Zr 00
Common Device Name
Abutment, Implant, Dental, Endosseous
Manufacturer (Section D)
DENTSPLY IH Inc.
590 lincoln street
north waltham MA 02451
Manufacturer (Section G)
DENTSPLY IH Inc.
590 lincoln street
north waltham MA 02451
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
+1(717)845-7511
MDR Report Key50090515
Report Number1222802-2026-00218
Device Sequence Number10478906
Product Code NHA
UDI-Device Identifier07392532083426
UDI-Public07392532083426
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number35501
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/20/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/07/2026
Initial Report FDA Received Date07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown